# SDR HEEA0015297

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102409
- Condition: Failed
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INTERMITTENT, ON/OFF KNOB.  WILL NOT WORK PROPERLY.
